# SDR ASAA2022100840207

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 24,491 hours, 7,485 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 38304161
- Condition: Coked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS APPROACHING THE 605 DEGREES THRESHOLD AGAIN. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, ASA MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. COMPLETED B737-900 FIM 49-40 TASK 825 PER FIM. DURING FUEL NOZZLE INSPECITON, FOUND COKING ON NOZZLES AND SHROUDS THAT COULD HAVE CAUSED UNEVEN SPRAY PATTERNS. CHANGED APU FUEL NOZZLES AND SHROUDS REF B737-900 AMM 49-31-14-400-801. OPS CHECK GOOD AND NO LEAKS DETECTED.
